# SDR MWEA011462

- Difficulty date: November 28, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 78,246 hours, 88,499 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Unsecure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NOSE GEAR VIBRATION AFTER GEAR SELECTED UP.  RESECURED RIGHT HAND NOSE LANDING GEAR DOOR.
